Medication Causes of NeuropathyAka: Medication Causes of Neuropathy, Drug-Induced Polyneuropathy, Peripheral Neuropathy Due to Medications
- See Also
- Causes (Axonal and sensory effects unless otherwise noted)
Polyneuropathy due to drug (C0154762)
|Concepts||Disease or Syndrome (T047)|
|English||Drug-induced polyneuropathy, drug-induced polyneuropathy, drug-induced polyneuropathy (diagnosis), Neuropathy due to drugs, Drug-related polyneuropathy, Polyneuropathy due to drug (disorder), Polyneuropathy due to drug, Polyneuropathy due to drug, NOS, Polyneuropathy due to drugs|
|Dutch||polyneuropathie door geneesmiddelen, Polyneuropathie ten gevolge van geneesmiddelengebruik|
|French||Polyneuropathie due aux drogues|
|German||Polyneuropathie verursacht durch Arzneimittel, Arzneimittelinduzierte Polyneuropathie|
|Italian||Polineuropatia da farmaci|
|Portuguese||Polineuropatia causada por fármacos|
|Spanish||Polineuropatía por fármacos, polineuropatía por drogas (trastorno), polineuropatía por drogas|
|Czech||Polyneuropatie způsobená léky|
|Korean||약물유발성 다발 신경병증|
|Hungarian||Gyógyszerek okozta polyneuropathia|
Derived from the NIH UMLS (Unified Medical Language System)
You are currently viewing the original 'fpnotebook.com\legacy' version of this website. Internet Explorer 8.0 and older will automatically be redirected to this legacy version.
If you are using a modern web browser, you may instead navigate to the newer desktop version of fpnotebook. Another, mobile version is also available which should function on both newer and older web browsers.
Please Contact Me as you run across problems with any of these versions on the website.
©2020, Family Practice Notebook, LLC
Patients should address specific medical concerns with their physicians.
Although access to this page is not restricted, the information found here is intended for use by medical providers.
This page was written by Scott Moses, MD, last revised on 9/6/2012 and last published on 7/10/2020 .
This is one of 6800 pages in the Family Practice Notebook